Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 25, Number 3

Regular del Pezzo surfaces with irregularity
Zachary Maddock.
J. Algebraic Geom. 25 (2016), 401-429
Abstract, references and article information
Full-text PDF
A finiteness theorem for Lagrangian fibrations
Justin Sawon.
J. Algebraic Geom. 25 (2016), 431-459
Abstract, references and article information
Full-text PDF
Functors given by kernels, adjunctions and duality
Dennis Gaitsgory.
J. Algebraic Geom. 25 (2016), 461-548
Abstract, references and article information
Full-text PDF
Approximating curves on real rational surfaces
János Kollár and Frédéric Mangolte.
J. Algebraic Geom. 25 (2016), 549-570
Abstract, references and article information
Full-text PDF
Local-global questions for tori over $p$-adic function fields
David Harari and Tamás Szamuely.
J. Algebraic Geom. 25 (2016), 571-605
Abstract, references and article information
Full-text PDF
Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website